A 53-year-old member asked:
Disclaimer

Is 3 65 mg iron pills overdose?

1 doctor answer
Dr. Ed Friedlander
43 years experience in Pathology
No: You may get sick to your stomach or have some discomfort in your lower intestines.
Answered on Aug 9, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old female asked:
Dr. Grace Akoh-Arrey
15 years experience in Pharmacology
Yes: For iron deficiency/ dietary supplement its fine to take 65 mg elemental iron 2 to 3 times daily. Remember your doctor will be the best to counsel/dos ... Read More
A 52-year-old member asked:
Dr. Douglas Fronzaglia ii, do, ms
20 years experience in Geriatrics
Constipation: You will become constipated.
A 43-year-old member asked:
Dr. Kelty Baker
27 years experience in Hematology
Get help fast!: Initial symptoms of fe toxicity include nausea, vomiting, diarrhea, & gastrointestinal (GI) bleeding. Left untreated, shock, coma & death then occur. ... Read More
A 44-year-old member asked:
Dr. Alexander Barkan
23 years experience in General Surgery
Iron pill overdose: Why would you have internal bleeding from iron pill overdose?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month